Alert archive / West Virginia / Wind Chill Advisories in 2013

Wind Chill Advisory 3, NWS Charleston, WV

February 16, 2013

NWS Charleston, WV issued this wind chill advisory at Feb 16, 2013, 3:20 PM EST. It took effect at Feb 16, 2013, 10:00 PM EST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Feb 16, 2013, 3:20 PM EST (20:20 UTC)
In effect from
Feb 16, 2013, 10:00 PM EST
Expired
Feb 17, 2013, 1:00 PM EST
In force
15 hr
Issued by
NWS Charleston, WV

The text

As transmitted, in the capitals the NWS used until 2016.

221 
WWUS41 KRLX 162020
WSWRLX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON WV
320 PM EST SAT FEB 16 2013

...STRONG UPPER LEVEL LOW PRESSURE DEVELOPS EXTENDS FROM THE GREAT
LAKES REGION...INTO WEST VIRGINIA TONIGHT......

.VERY LOW TEMPERATURES AND GUSTY WINDS WILL PRODUCE DANGEROUS
WIND CHILLS AT POCAHONTAS...AND HIGHER ELEVATIONS OF RANDOLPH
COUNTIES.

WVZ046-170430-
/O.NEW.KRLX.WC.Y.0003.130217T0300Z-130217T1800Z/
POCAHONTAS-
INCLUDING THE CITY OF...MARLINTON
320 PM EST SAT FEB 16 2013

...WIND CHILL ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 1 PM
EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A WIND
CHILL ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO
1 PM EST SUNDAY.

* LOCATIONS...POCAHONTAS

* HAZARD TYPES...DANGEROUS WIND CHILL. 

* WIND CHILL READINGS...AS LOW AS 12 BELOW.

* TIMING...OVERNIGHT INTO THE EARLY MORNING HOURS SUNDAY. 

* IMPACTS...EVEN SHORT PERIODS OF SKIN EXPOSURE CAN PRODUCE FROST
  BITE...LEADING TO HYPOTHERMIA OR DEATH. 

* WINDS...NORTHWEST 10 TO 20 MPH WITH GUSTS UP TO 35 MPH.

* TEMPERATURES...7 TO 19 ABOVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG
WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT
IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT
TAKEN.  IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT
AND GLOVES.

STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF
WEATHER INFORMATION FOR THE LATEST UPDATES.

ADDITIONAL DETAILS CAN ALSO BE FOUND AT WWW.WEATHER.GOV/RLX.

&&

$$
4 follow-up statements
630 
WWUS41 KRLX 170549
WSWRLX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON WV
1249 AM EST SUN FEB 17 2013

...STRONG UPPER LEVEL LOW PRESSURE DEVELOPS EXTENDS FROM THE
GREAT LAKES REGION...INTO WEST VIRGINIA TONIGHT......

.VERY LOW TEMPERATURES AND GUSTY WINDS WILL PRODUCE DANGEROUS
WIND CHILLS AT POCAHONTAS...AND HIGHER ELEVATIONS OF RANDOLPH
COUNTIES.

WVZ046-171400-
/O.CON.KRLX.WC.Y.0003.000000T0000Z-130217T1800Z/
POCAHONTAS-
INCLUDING THE CITY OF...MARLINTON
1249 AM EST SUN FEB 17 2013

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

* LOCATIONS...POCAHONTAS

* HAZARD TYPES...DANGEROUS WIND CHILL.

* WIND CHILL READINGS...AS LOW AS 14 BELOW.

* TIMING...OVERNIGHT INTO THE EARLY MORNING HOURS SUNDAY.

* IMPACTS...EVEN SHORT PERIODS OF SKIN EXPOSURE CAN PRODUCE 
  FROST BITE...LEADING TO HYPOTHERMIA OR DEATH.

* WINDS...NORTHWEST 15 TO 20 MPH WITH GUSTS UP TO 30 MPH.

* TEMPERATURES...6 TO 18 ABOVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF
WEATHER INFORMATION FOR THE LATEST UPDATES.

ADDITIONAL DETAILS CAN ALSO BE FOUND AT WWW.WEATHER.GOV/RLX.

&&

$$
326 
WWUS41 KRLX 170859
WSWRLX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON WV
359 AM EST SUN FEB 17 2013

...STRONG UPPER LEVEL LOW PRESSURE DEVELOPS EXTENDS FROM THE
GREAT LAKES REGION...INTO WEST VIRGINIA TONIGHT......

.VERY LOW TEMPERATURES AND GUSTY WINDS WILL PRODUCE DANGEROUS
WIND CHILLS AT POCAHONTAS...AND HIGHER ELEVATIONS OF RANDOLPH
COUNTIES.

WVZ046-171700-
/O.CON.KRLX.WC.Y.0003.000000T0000Z-130217T1800Z/
POCAHONTAS-
INCLUDING THE CITY OF...MARLINTON
359 AM EST SUN FEB 17 2013

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

* LOCATIONS...POCAHONTAS

* HAZARD TYPES...DANGEROUS WIND CHILL.

* WIND CHILL READINGS...AS LOW AS 14 BELOW.

* TIMING...OVERNIGHT INTO THE EARLY MORNING HOURS SUNDAY.

* IMPACTS...EVEN SHORT PERIODS OF SKIN EXPOSURE CAN PRODUCE 
  FROST BITE...LEADING TO HYPOTHERMIA OR DEATH.

* WINDS...NORTHWEST 15 TO 20 MPH WITH GUSTS UP TO 30 MPH.

* TEMPERATURES...6 TO 18 ABOVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF
WEATHER INFORMATION FOR THE LATEST UPDATES.

ADDITIONAL DETAILS CAN ALSO BE FOUND AT WWW.WEATHER.GOV/RLX.

&&

$$
566 
WWUS41 KRLX 171511
WSWRLX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON WV
1011 AM EST SUN FEB 17 2013

...STRONG UPPER LEVEL LOW PRESSURE EXITS EAST FROM THE GREAT LAKES
REGION...LOOSING ITS INFLUENCE OVER WEST VIRGINIA TODAY...

.VERY LOW TEMPERATURES AND GUSTY WINDS WILL CONTINUE TO PRODUCE
DANGEROUS WIND CHILLS AT POCAHONTAS...AND HIGHER ELEVATIONS OF
RANDOLPH COUNTIES.

WVZ046-171800-
/O.CON.KRLX.WC.Y.0003.000000T0000Z-130217T1800Z/
POCAHONTAS-
INCLUDING THE CITY OF...MARLINTON
1011 AM EST SUN FEB 17 2013

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

* LOCATIONS...POCAHONTAS

* HAZARD TYPES...DANGEROUS WIND CHILL.

* WIND CHILL READINGS...AS LOW AS 17 BELOW.

* TIMING...OVERNIGHT INTO THE EARLY MORNING HOURS SUNDAY.

* IMPACTS...EVEN SHORT PERIODS OF SKIN EXPOSURE CAN PRODUCE 
  FROST BITE...LEADING TO HYPOTHERMIA OR DEATH.

* WINDS...NORTHWEST 10 TO 15 MPH WITH GUSTS UP TO 30 MPH.

* TEMPERATURES...2 TO 15 ABOVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF
WEATHER INFORMATION FOR THE LATEST UPDATES.

ADDITIONAL DETAILS CAN ALSO BE FOUND AT WWW.WEATHER.GOV/RLX.

&&

$$
760 
WWUS41 KRLX 171820
WSWRLX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON WV
120 PM EST SUN FEB 17 2013


WVZ046-171930-
/O.EXP.KRLX.WC.Y.0003.000000T0000Z-130217T1800Z/
POCAHONTAS-
INCLUDING THE CITY OF...MARLINTON
120 PM EST SUN FEB 17 2013

...WIND CHILL ADVISORY HAS EXPIRED...

FLOW TURNING SLOWLY FROM THE SOUTH...SOUTHWEST WILL PRODUCE LESS
COLDER TEMPERATURES THAN SATURDAYS NIGHT. ALTHOUGH TEMPERATURES
WILL RANGE FROM THE TEENS TO THE SINGLE DIGITS OVER POCAHONTAS
COUNTY...WINDS WILL REMAIN GUSTY OVER ELEVATIONS AT AND ABOVE 3000
FEET. THESE CONDITIONS WILL PRODUCE LOCALIZED WIND CHILL AS LOW AS
MINUS 10 DEGREES OR LOWER...BUT THE WARMER WIND CHILLS AT LOWER
VALLEYS. THEREFORE...THE WIND CHILL ADVISORY HAS BEEN ALLOWED TO
EXPIRE AT 2 PM THIS AFTERNOON.

HIGHER ELEVATIONS COULD EXPERIENCE VERY COLD AIR AND STRONG WINDS
TO GENERATE LOCALIZED DANGEROUS LOW WIND CHILLS. THIS WILL RESULT
IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT
TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this wind chill advisory went out at Feb 16, 12:57 PM EST, 2 hours 23 minutes earlier.

Area forecast discussion, Feb 16, 12:57 PM EST, 2 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
1257 PM EST SAT FEB 16 2013

.SYNOPSIS...
STRONG UPPER LOW OVER GREAT LAKES REGION EXTENDS SOUTH INTO WEST
VIRGINIA. HIGH PRESSURE PASSES SUNDAY NIGHT. WARM UP MONDAY. COLD
FRONT TUESDAY WITH RAIN SHOWERS.

&&

.NEAR TERM /THROUGH TONIGHT/...
ENDED PERIODS OF SNOW ACROSS THE EASTERN MOUNTAINS EARLIER BY LATE
MORNING. ADJUSTED NEW AREAS OF LIGHT SNOW OR FLURRIES COMING FROM
THE NORTHWEST ASSOCIATED WITH A BROAD UPPER LEVEL LOW PRESSURE
OVER THE GREAT LAKES REGION...EXTENDING SOUTH INTO SOUTHEAST OH
AND WV. NO SIGNIFICANT SNOW ACCUMULATIONS ARE EXPECTED AT THIS
TIME. HOWEVER...A DUSTING UP TO ONCE INCH COULD BE POSSIBLE ACROSS
THE EXTREME NOREEN PORTIONS OF WV...AND AROUND 2 INCHES
NORTHEAST MOUNTAINS THROUGH SUNDAY MORNING.

PREVIOUS DISCUSSION BELOW...

SNOW SHOWERS PERSISTING OVER THE EASTERN HALF OF THE CWA...AND WILL
CONTINUE OVER THE NEXT FEW HOURS...DWINDLING IN THE MOUNTAINS AFTER
12Z. MODELS TRY TO ERODE THE LOW LEVEL MOISTURE...AND DEPICT A
DECREASE IN THE THICKNESS OF THIS LAYER WHICH SUGGESTS A BREAKUP IN
THE LOW LEVEL STRATUS FOR THE FIRST PART OF THE DAY. SOME PEAKS OF
SUN CAN BE EXPECTED OVER THE WESTERN ZONES...BUT WILL BE RELEGATED
TO THE FIRST HALF OF THE DAY WITH THE APPROACH OF THE MAIN UPPER
TROUGH AXIS. UPLIFT IN THE PVA ZONE AHEAD OF THE AXIS BRINGS A
RETURN TO DEEPER SATURATION IN THE LOW LEVELS...AND THE INCREASE IN
THE POPS. WILL QUICKLY TRANSITION TO ANOTHER MODEST UPSLOPE EVENT IN
NORTHWEST FLOW AND LIMITED MOISTURE AVAILABILITY. GOOD POTENTIAL FOR
CRYSTAL GROWTH HOWEVER WITH SATURATION IN THE -12C TO -16C RANGE
ALOFT THANKS TO THE ARCTIC AIRMASS IN PLACE. INCREASED THE POPS OVER
THE TUG FORK VALLEY WITH NAM HINTING AT A PLUME OF MOISTURE OVER
THIS AREA ALONG WITH THE NORTHERN HALF OF THE CWA WHILE CREATING A
SMALL POP MINIMUM OVER THE KANAWHA VALLEY TOWARDS 12Z SUNDAY. SREF
PROBABILITIES ALSO SUPPORT THIS AREA OF INCREASED POPS OVER THE TUG
FORK VALLEY. ALL IN ALL...EXPECT OFF AND ON SNOW SHOWERS WITH BRIEF
MODERATE BURSTS. KEEP THE SNOW AMOUNTS SUB HEADLINE CRITERIA FOR
BOTH THE LOWLANDS AND THE MOUNTAINS. LOWLAND AREAS NEAR THE OHIO
RIVER AND NORTH/WEST WILL RECEIVE LESS THAN AN INCH THROUGH 12Z
SUNDAY.

&&

.SHORT TERM /SUNDAY THROUGH TUESDAY NIGHT/...
VERY PROGRESSIVE PATTERN CONTINUES. ANOTHER VIGOROUS UPPER LEVEL
TROUGH AND ASSOCIATED COLD FRONT WILL ONLY BE ABOUT A DAY BEHIND THE
DEPARTING SYSTEM AT THE BEGINNING OF THIS PERIOD. SUNSHINE RETURNS
IN THE WEST AND SNOW SHOWERS END BY SUNDAY AFTERNOON IN THE
MOUNTAINS...AS COLD HIGH PRESSURE BUILDS IN. HIGH PRESSURE WILL BE
OVERHEAD SUNDAY NIGHT WITH A VERY COLD NIGHT.

HOWEVER...CLOUDS INCREASE MONDAY WITH THE APPROACH OF THE NEXT
SYSTEM IN THE FORM OF A COLD FRONT. MODELS ARE IN REASONABLE AGREEMENT
WITH THIS SYSTEM...AND WITH ENOUGH COLD AIR DAMMING EAST OF THE
MOUNTAINS FOR THE PRECIPITATION TO POSSIBLY BE A WINTRY MIX ON EAST
FACING SLOPES OF THE NORTHERN AND CENTRAL MOUNTAINS. ENOUGH
SOUTHERLY FLOW WEST OF MOUNTAINS ENSURES THE PRECIP WILL BE RAIN
AHEAD OF THE FRONT. MODELS INDICATE MOST OF THE PRECIP WILL BE ALONG
AND AHEAD OF THE FRONT...SO THAT ANY POST FRONTAL SHOWERS IN THE LOW
LANDS WILL NOT AMOUNT TO MUCH. IN THE MOUNTAINS...THERE WILL LIKELY
BE CHANGE OVER TO RAIN BEFORE TURNING TO SNOW SHOWERS TUESDAY
AFTERNOON AND EVENING BEHIND THE FRONT. WITH THE FAST
TIMING...PRECIP WILL BE ON THE LIGHT SIDE...BUT WILL STILL HAVE TO
EVALUATE LATER ABOUT THE POTENTIAL WINTRY MIX NEEDING SOME HEADLINE
MONDAY NIGHT.

TEMPERATURES WILL MOSTLY BE BELOW NORMAL...EXCEPT FOR MONDAY WITH
BRIEF SOUTHERLY FLOW AND EARLY SUNSHINE AS THE HIGH DEPARTS.

&&

.LONG TERM /WEDNESDAY THROUGH FRIDAY/...
EXTENDED NWP GUIDANCE IN GOOD AGREEMENT WITH REGARD TO AN
APPROACHING SYSTEM PROGGED TO MOVE INTO AND THROUGH THE AREA MONDAY
NIGHT AND TUESDAY. BUMPED UP OVERNIGHT LOWS MON NIGHT BY A COUPLE
DEGREES WITH GOOD WARM ADVECTION ON DEVELOPING STRONG SW WINDS AT
850MB BY AND AFTER 06Z TUE...WILL LIKELY SEE OVERNIGHT MINS REALIZED
RELATIVELY EARLY IN THE OVERNIGHT PERIOD BEFORE HOLDING STEADY OR
PERHAPS BEGINNING A SLOW RISE AFTER 06Z...ESPECIALLY ACROSS THE
WEST. A GOOD CHANCE OF PRECIP WILL OVERSPREAD THE AREA FROM WEST TO
EAST MAINLY DURING THE MORNING HOURS TUE AS THE FRONT CROSSES THE
FORECAST AREA. SHOULD BE PRIMARILY A RAIN MAKER FOR MOST LOCATIONS
EXCEPT THE EASTERN HIGHEST ELEVATIONS WHERE A WINTRY MIX MAY
CONTINUE...WITH SOME SLEET/FREEZING RAIN POSSIBLE EARLY MORNING
HOURS TUESDAY IN THE FAVORED TRAPPED SOUTHEAST UPSLOPE FLOW
LOCATIONS. THE POTENTIAL FOR STRONG WINDS...MAINLY ACROSS THE
WESTERN ZONES...ALSO BEARS SOME WATCHING AS WELL AS THE FRONT PUSHES
INTO THAT AREA TUE MORNING. AFOREMENTIONED STRONG WINDS AT 850MB
PROGGED TO BE ON THE ORDER OF 60-70KTS BY 12Z TUE. THE EARLY TIME OF
DAY AND WARM ADVECTION AHEAD OF FRONT SHOULD KEEP MOST OF THIS FROM
MIXING DOWN. HOWEVER...BOTH GFS AND EC DO DEPICT A NARROW BAND OF
INSTABILITY WITH THE COLD FRONT AND THUS ANY BAND OF RAIN SHOWERS
WITH THE FRONT MAY BE ABLE TO INDUCE SOME STRONG GUSTY
WINDS...SIMILAR TO THE SYSTEM A COUPLE OF WEEKS AGO. CONSENSUS OF
QPF GUIDANCE GENERALLY ON THE ORDER OF A QUARTER TO HALF INCH AND AT
THIS POINT THIS APPEARS TO BE A PROGRESSIVE SYSTEM...SO FLOODING
DOESN/T APPEAR TO BE A LARGE THREAT.

MID WEEK LOOKS DRY BUT CONTINUED ON THE COOL SIDE WITH HIGHS UPPER
30S/LOWER 40S FOR LOWLAND ZONES...WITH THE NEXT SYSTEM PUSHING INTO
THE AREA FROM THE SOUTHWEST BY THU NIGHT/FRIDAY MORNING.

&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
VFR CONDITIONS WILL PREVAIL FOR THE STARTING PERIOD ACROSS MOST
SITES THIS AFTERNOON AND AREAS OF SNOW SHOWERS EXITED EAST OF THE
APPALACHIANS. AN UPPER LOW OVER WILL MOVE OVER THE GREAT LAKES
REGION TONIGHT...EXTENDING SOUTH INTO SOUTHEAST OH AND WV TONIGHT.
AREAS OF H5 VORTICITY WILL MOVE AROUND ITS PERIPHERY UNDER LOW
LEVEL NORTHWEST FLOW. THIS SET UP ENVIRONMENT...WILL BRING
MOISTURE FROM LAKE MICHIGAN AND SUPERIOR SOUTHEAST MAINLY OVER
PKB...CKB...EKN SITES. ALTHOUGH HTS...CRW...AND BKW WILL ALSO SEE
SOME SNOW LATER TONIGHT...WORST CONDITIONS ARE EXPECTED AT CKB
AND EKN OVERNIGHT AS THE UPSLOPE EFFECT KICKS IN.

THE SNOW SHOWERS WILL REACH SOUTHEAST OH TO AFFECT PKB AND HTS
WITH FLURRIES AROUND 20Z...WITH CONDITIONS DETERIORATING FROM MVFR
TO IFR ALONG SNOW SHOWERS. THESE CONDITIONS COULD BE INTERMITTENT
BUT CEILINGS SHOULD LOWER TO IFR THROUGH TONIGHT. THIS MVFR/IFR ACTIVITY
WILL SPREAD EAST TO AFFECT CRW...AND BKW AROUND 04Z. CKB AND EKN
WILL SEE THE WORST CONDITIONS IFR/LIFR OVERNIGHT...AS THEY ARE IN
A BETTER MOISTURE TRAJECTORY FROM THE LAKES AND UPSLOPE EFFECTS.

CONDITIONS WILL IMPROVE FROM WEST TO EAST SUNDAY MORNING.

WINDS INCREASE 15 TO 20 KNOTS AFTER 00Z SUNDAY OUT OF THE
NORTHWEST.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z SUNDAY...

FORECAST CONFIDENCE: MEDIUM.

ALTERNATE SCENARIOS: TEMPOS GROUPS MAY BE NEEDED WITH THE SNOW
SHOWERS TONIGHT OF VARYING INTENSITIES.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       18   19   20   21   22   23   00   01   02   03   04   05
EST 1HRLY       13   14   15   16   17   18   19   20   21   22   23   00
CRW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    M
HTS CONSISTENCY  M    H    H    H    H    H    H    H    H    H    H    H
BKW CONSISTENCY  H    H    H    H    M    H    H    M    L    L    L    L
EKN CONSISTENCY  H    H    H    H    H    M    M    L    M    M    M    M
PKB CONSISTENCY  H    H    H    H    H    H    H    H    H    L    L    L
CKB CONSISTENCY  H    H    H    H    H    H    H    H    M    L    L    L

AFTER 18Z SUNDAY...
IFR POSSIBLE IN RAIN MONDAY NIGHT/TUESDAY.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.

&&

SYNOPSIS...ARJ/JMV/26
NEAR TERM...26
SHORT TERM...JMV
LONG TERM...SL
AVIATION...ARJ
Hazardous weather outlook, Feb 16, 4:16 AM EST, 11 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
416 AM EST SAT FEB 16 2013

KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011-
013>020-024>040-170930-
GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON-
JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE-
CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-
ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON-
GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE-
NICHOLAS-WEBSTER-UPSHUR-BARBOUR-
416 AM EST SAT FEB 16 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND MUCH OF WEST
VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

WVZ046-047-170930-
POCAHONTAS-RANDOLPH-
416 AM EST SAT FEB 16 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A WINTRY MIX IS POSSIBLE MONDAY NIGHT AND EARLY TUESDAY
WHICH MAY LEAD TO AN ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Wind Chill Advisories in West Virginia, 2013Every wind chill advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.